# SDR UPS405160

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FWD L1 DOOR EMERGENCY LIGHT AND CEILING EMERGENCY LIGHT FWD OF CREW STAIRS ARE INOP.  REPLACED CEILING AISLE LIGHT ASSY L1 AND AISLE EMERGENCY LIGHT OP NORMAL.
